# SDR SWAA2021090303503

- Difficulty date: August 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 951-991 Lbl49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL AT AFT PASSENGER CABIN BS951-BS991 LBL49 WL208. ; / REMOVED CORROSION ON AFT PASSENGER CABIN MOP SILL BS 951 - BS 991 LBL 49 WL 208 MAX. MAT. LOSS 6' X 3' X .012' ORIGINAL THICKNESS .080' FOUND TO BE OUT OF LIMITS I.A.W. SRM 53-70-15-1A-] LOCATED AND DRILLED MOP SILL (P/N 147A8540-7) AT AFT PASSENGER CABIN BS897 - 1006 RBL4 49 WL208 IAW SRM 51-40-05-0G-0 AND DWG 147A8501 0K TO INSTALL.-; [08] INSPECTED LOCATED AND DRILLED MOP SILL (P/N 147A8540-7) AT AFT PASSENGER CABIN BS897 - 1006 RBL4 49 WL208 IAW SRM 51-40-05-0G-0 AND DWG 147A8501 0K TO INSTALL.; [09] INSTALLED MOP SILL (P/N 147A8540-7) AT AFT PASSENGER CABIN BS897 - 1006 RBL4 49 WL208 IAW SRM 51-40-02-0G-0 AND DWG 147A8501; [10] CORRECTION TO STEP 7; 8 & 9; SHOULD READ LBL 49; [11] VERIFIED INSTALLED MOP SILL (P/N 147A8540-7) AT AFT PASSENGER CABIN BS897 - 1006 LBL 49 WL208 IAW SRM 51-40-02-0G-0 AND DWG 147A8501
